# SDR RJ19

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N598JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ19
- Aircraft time: 5,614 hours, 5,456 cycles
- Engine: Pwa JT15D4
- Engine time: 5,477 hours, 5,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Fod
- Location: #2 Engine
- Part time: 5,477 hours, 5,235 cycles
- Component: Engine, Pwa, JT15D5
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING THE T/O ROLL AT APPROXIMATELY 30 KTS, A FUELING PAD (PAD USED BY THE FUELER TO PROTECT THE PAINT DURING FUELING) WAS INGESTED INTO THE NR 2 ENGINE.  THE T/O WAS ABORTED AND ENGINE SHUT DOWN AFTER RETURNING TO FBO.LA - TEST
